# SDR DALA2025040802752

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55192
- Aircraft time: 6,658 hours, 2,867 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING SLIDE CAUTION LEFT WING SLIDE. T/S PER A220 EFIM SOL.# 2-29563.PERFORMED VISUAL VERIFICATION OF SLIDE CYLINDER PRESS PER A220 AMP 25-63, FOUND SLIDE PRESS BELOW LIMITS. R/R LT OWEED SLIDE PER W/C: 2563-4002. ALL RII C/W 2563-4002 LH DELTA QC 2086. VERIFIED FAULT MSG CLEARED AND DOOR IND RETURNED TO NML. REMOVED MEL/PLAC, REVERSED 'M' PROC. (LP# 5985440)
